MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf01735178

Медицинская библиотека · Intensive care medicine · 1990

Theophylline poisoning--a review of 64 cases.

Parr M J, Anaes F C, Day A C, Kletchko S L, Crone P D, Rankin A P

СтатьяПеревод пока не подготовлен

Аннотация

Sixty-four cases of theophylline poisoning were reviewed. All but two cases represented international self poisoning. The majority of patients were young females who presented acutely after ingestion of sustained release preparations prescribed for asthma. Serum theophylline levels (mean 365 mumol/l, SD 177) indicated a high risk of toxicity. Electrolyte and metabolic abnormalities (hypokalaemia, hypomagnesaemia, hypophosphataemia, hyperglycaemia, acid-base disturbances and leucocytosis) were common. Serum potassium, serum glucose, leucocyte count and length of stay in the intensive care unit all correlated strongly with maximum serum theophylline level (p less than 0.001). The low incidence of life-threatening manifestations of severe toxicity (hypotension, serious arrhythmias or seizures) and excellent outcome, contrasts with many previous reports. The results support the use of a management regimen which emphasizes intensive supportive therapy and restricts the use of charcoal haemoperfusion.

Для цитирования: Parr M J, Anaes F C, Day A C, Kletchko S L, Crone P D, Rankin A P. Theophylline poisoning--a review of 64 cases.. Intensive care medicine. 1990. DOI: 10.1007/bf01735178.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.